Browse "MA-Journal Papers(저널논문)" byAuthorZaffran, Dan

Showing results 2 to 5 of 5

Foliations Modeling Nonrational Simplicial Toric Varieties

Battaglia, Fiammetta; Zaffran, Danresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.22, pp.11785 - 11815, 2015

Holomorphic functions on bundles over annuli

Zaffran, Danresearcher, MATHEMATISCHE ANNALEN, v.341, no.4, pp.717 - 733, 2008-08

Non-kahler manifolds and GIT-quotients

Cupit-Foutou, Stephanie; Zaffran, Danresearcher, MATHEMATISCHE ZEITSCHRIFT, v.257, no.4, pp.783 - 797, 2007-12

Steinness of bundles with fiber a Reinhardt bounded domain

Oeljeklaus, Karl; Zaffran, Danresearcher, BULLETIN DE LA SOCIETE MATHEMATIQUE DE FRANCE, v.134, no.4, pp.451 - 473, 2006

rss_1.0 rss_2.0 atom_1.0